... right arm. I was prescribed cyclobenzaprine. I guess I trusted my doctor too much and was put on the meds from March to August. I later found out 2 weeks was considered long. I developed numbness and tingles from head to toe, more severe on my left side. I have been off the med. for 1 month now and I still have numbness and tingles that go away and come back depending on my activity level. The numbness never completely goes away. I want to know if anyone has heard or experienced this. I feel like I am going crazy. My doctor originally told me I could have MS or my body is doing this to me. I don't know
10 Sep 2009
first off ur doctor needs someone to clue him in, and second that does sound like some of the symptoms to ms but if u feel thats wat it might be then u need to get tested for it because ms is a serious disease. but since u were taking that med for a lot longer then wat any one should ur body just might be taking an extra long time gettin over it. right now it might be coming back and going away wen later on it may not come back at all. its really wat u feel u should do, if u think its something really serious then get tested for ms or if u think u might wanna wait it out a little longer to maybe see if ur body is just taking its time then maybe u need to do that. no one can really answer this with bold hard facts. its how u feel and wat u feel is right.
- Cyclobenzaprine Information for Consumers
- Cyclobenzaprine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cyclobenzaprine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Due to a car accident I have buldged disks, pinched nerves, and stenosis which have resulted in constant neck, back, leg and arm pain. I have been ...
1 answer • 5 Sep 2009
I've read many many posts concerning this topic. My own situation began about a 1 1/2 years ago following a car accident. I sustained acute ...
1 answer • 30 Sep 2010
I have severe lower back and neck pain, and i have been getting epidural and lower neck shots every 3 months for a year. Have been perscribed loratab ...
3 answers • 14 Sep 2011
I have been on vicodin for the past 4 yrs (@ 3 a day) due 2 a really bad car accident. I suffer from pain in lower back; pinched nerves, herniations ...
1 answer • 30 Mar 2012
I was in a roll over car accident in a large suv i did nt have my seat belt on and bounce around the inside of vehicle as it rolled over twice i have ...
6 answers • 22 May 2013